# SDR DALA2025031101884

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N535DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11424
- Aircraft time: 7,527 hours, 1,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5035 OILY ODOR NOTICED UPON ENG SHUTDOWN AFTER APU BLEED WAS TURNED ON. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION ATA 2172. C/W AMDS W/C 0550-2002 & 0550 -2003. NO ODOR, SMOKE OR FUMES NOTED DURING APU & ENGINE RUNS. INSP APU & ENGINE INLETS & EXHAUST, NO OIL NOTED. ENGINES AND APU OIL SERVICE NML. NO LEAKS NOTED ON ENGINES & APU. (7143284)
